This paper deals with a multiresolution approach to the finite-element solution of the electric field integral equation (EFIE) formulation of the boundary value problem for Maxwell equations. After defining a multiresolution set of discretized spaces, each of them is first separated into solenoidal and nonsolenoidal complementary spaces. The possibility of obtaining these two spaces with a scalar-to-vector space mapping is used to consider first two separate scalar wavelet decompositions, and then to transform them properly into the two desired vector finite-element sets, finally joined to obtain the complete multiresolution basis. Numerical results, obtained for real life antennas, are presented to verify the actual sparsity of the system matrix and to show the fast convergence behavior of iterative solvers.

A Multiresolution Approach to the Electric Field Integral Equation in Antenna Problems / Andriulli, FRANCESCO PAOLO; Tabacco, Anita Maria; Vecchi, Giuseppe. - In: SIAM JOURNAL ON SCIENTIFIC COMPUTING. - ISSN 1064-8275. - 29:(2007), pp. 1-21. [10.1137/050634943]

A Multiresolution Approach to the Electric Field Integral Equation in Antenna Problems

ANDRIULLI, FRANCESCO PAOLO;TABACCO, Anita Maria;VECCHI, Giuseppe
2007

Abstract

This paper deals with a multiresolution approach to the finite-element solution of the electric field integral equation (EFIE) formulation of the boundary value problem for Maxwell equations. After defining a multiresolution set of discretized spaces, each of them is first separated into solenoidal and nonsolenoidal complementary spaces. The possibility of obtaining these two spaces with a scalar-to-vector space mapping is used to consider first two separate scalar wavelet decompositions, and then to transform them properly into the two desired vector finite-element sets, finally joined to obtain the complete multiresolution basis. Numerical results, obtained for real life antennas, are presented to verify the actual sparsity of the system matrix and to show the fast convergence behavior of iterative solvers.
File in questo prodotto:
File Dimensione Formato  
SIAM-2007.pdf

non disponibili

Tipologia: 2. Post-print / Author's Accepted Manuscript
Licenza: Non Pubblico - Accesso privato/ristretto
Dimensione 758.19 kB
Formato Adobe PDF
758.19 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11583/1406791
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo